2019
Том 71
№ 11

All Issues

Gnatyuk V. A.

Articles: 5
Article (Ukrainian)

Some criteria for the global Lipschitzness of functions

Gnatyuk V. A., Shchirba V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 768–771

Article (Ukrainian)

General properties of the best approximation with respect to a convex continuous function

Gnatyuk V. A., Shchirba V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 608—613

Article (Ukrainian)

Generalized L-problem of moments and a method of solving it

Beiko I. V., Gnatyuk V. A., Moyko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 17–154

Article (Ukrainian)

Numerical method for solving one generalized convex programming problem in a linear normed space

Gnatyuk V. A., Moyko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 237–241

Article (Ukrainian)

Some properties of functionals of slow growth

Gnatyuk V. A., Moyko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 40–49